Iowa, 2013High Wind in Iowa, June 23, 2013
June 23, 2013 · NWS DMX · 2 events in 2 counties and zones
An area of thunderstorms moved through the area during the previous night. As the storms moved east an area of high winds developed on the back side of the complex.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $45,000
- Crop damage
- $20,000
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of thunderstorms moved through the area during the previous night. As the storms moved east an area of high winds developed on the back side of the complex. High winds of 80 to 90 MPH caused damage in Calhoun and Webster Counties. Winds were recorded at 92 MPH at a Schoolnet sight in Farnhamville. High tension power lines were blown down southwest of Fort Dodge. A heat burst took place with the temperature at Farnhamville rising from 65 to 90 in a few minutes, at the Fort Dodge rise from 66 to 81 in a few minutes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 23, 5:14 AM CST, 4 hours earlier.
Area forecast discussion, Jun 23, 5:14 AM CST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
614 AM CDT SUN JUN 23 2013
.SHORT TERM.../TODAY /...
ISSUED AT 259 AM CDT SUN JUN 23 2013
.SHORT TERM /TODAY/...
CONCERNS FOR STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAIN ARE THE
FOCUS FOR THIS FORECAST PERIOD. THE MODELS CONTINUE TO ADVERTISE
SOME OF THE WESTERN CONVECTION TO REACH THE AREA THIS MORNING AND
THEN DIMINISH AS IT TRACKS TO THE EAST THROUGH MID MORNING. A WAVE
ALONG THE BOUNDARY OVER NORTHWEST IOWA WILL TRACK EAST THIS MORNING
WITH THE SOUTHERN WAVE BEGINS TO PUSH NORTHEAST THIS AFTERNOON AND
TONIGHT. THIS WILL ENHANCE MOISTURE TRANSPORT NORTHEAST THROUGH THE
AFTERNOON AND EVENING. TEMPERATURES THIS MORNING ARE ABOUT 5 TO 7
DEGREES WARMER THAN EXPECTED...SO HAVE RAISED THE HIGHS OVER THE
SOUTH TO NEAR TO ABOVE 90 AGAIN TODAY. WITH SUFFICIENT INSTABILITY
STORMS WILL BEGIN TO REFIRE NORTH NEAR THE NOON HOUR OR EARLY
AFTERNOON AND BEGIN TO BUILD SOUTH. THE MODELS SUGGEST WE WILL SEE
SOME BACK BUILDING ALONG THE BOUNDARY TODAY AND THIS EVENING WHICH
WILL INCREASE THE POTENTIAL FOR HEAVY RAINFALL. THERE IS SOME
UNCERTAINTY AS TO WHERE THE GREATEST POTENTIAL FOR FLASH FLOODING IS
...BUT THE NORTH TWO THIRDS LOOK TO BE THE MOST AT RISK FOR
NOW...THE SOUTHERN AREAS MAY NEED TO BE ADDED YET TODAY...BUT THEY
CAN TAKE A BIT MORE WATER THAN THE REST OF THE AREA. RAINFALL TOTALS
OF 2 TO 4 INCHES OR MORE MAY BE POSSIBLE GIVEN POTENTIAL FOR BACK
BUILDING ALONG THE FRONT...WARM CLOUD DEPTHS ABOVE 10KFT...AND PWATS
OF 1.5 TO 2 INCHES OVER THE AREA. THE LATEST EURO MODEL SUGGESTS
THAT THE BULK OF THE ACTIVITY WILL TAKE PLACE DURING THE EVENING AND
OVERNIGHT HOURS WHILE THE MESO MODELS ARE HINTING AT AN EARLIER
START THIS AFTERNOON. WILL LEAN TOWARD EARLIER START FOR NOW...GIVEN
THE INSTABILITY EXPECTED BY THIS AFTERNOON. WINDS WILL BE GUSTY
TODAY PRIOR TO THE ONSET OF STORMS. STORMS COULD BRING HIGH WIND AND
SOME HAIL...ALONG WITH RAINFALL THREAT TODAY AND THIS EVENING.
.LONG TERM.../TONIGHT THROUGH FRIDAY/...
ISSUED AT 259 AM CDT SUN JUN 23 2013
FORECAST CONCERNS REVOLVE AROUND THUNDERSTORMS THROUGH TUESDAY.
UPPER LEVEL LOW ACROSS SOUTHERN CANADA WILL BE RESPONSIBLE FOR
SENDING NUMEROUS SHORTWAVES ACROSS THE UPPER RIDGE WHICH WILL
FLATTEN IT. THUNDERSTORMS ARE EXPECTED TO BE ONGOING FROM THIS
AFTERNOON ACROSS THE FORECAST AREA THEN BECOME RENEWED AS A LOW
LEVEL JET DEVELOPS WITH STRONG MOISTURE TRANSPORT INTO AN AREA OF
WARM ADVECTION NEAR A SLOW MOVING SURFACE BOUNDARY. SOME STRONG
STORMS ARE POSSIBLE THIS EVENING THEN TRANSITION INTO A HEAVY RAIN
THREAT. THE FRONTAL BOUNDARY FINALLY PUSHES EAST THROUGH MOST OF
THE FORECAST AREA BY MONDAY EVENING BUT YET ANOTHER SHORTWAVE
MOVES ACROSS THE NORTHWEST LIKELY TO DEVELOP ADDITIONAL
THUNDERSTORMS. THE SEVERE THREAT FOR MONDAY NIGHT IS A LITTLE LESS
CLEAR BUT SOME HEAVY RAINFALL IS POSSIBLE.
ANOTHER SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS AND DIVES
SOUTHEAST ACROSS NORTHEAST IOWA. ANOTHER FRONTAL BOUNDARY WILL
ESTABLISH ITSELF ACROSS THE AREA TUESDAY FOR A CHANCE OF STORMS
ONCE AGAIN. FOR NOW I AM CARRYING CHANCE POPS ACROSS THE NORTH
MONDAY NIGHT AND NORTHEAST TUESDAY BUT THE FRONTAL BOUNDARY WILL
BE KEY TO THE AREAL EXTENT OF THE STORMS. THE LOCATION OF WHICH
WILL HOPEFULLY BECOME MORE CLEAR WITH TIME.
FOR THE REMAINDER OF THE EXTENDED A STRONG UPPER LEVEL RIDGE
BUILDS ACROSS THE ROCKIES PUTTING IOWA IN NORTHWEST FLOW ALOFT.
THIS WILL BRING SOME RELIEF FROM THE HEAT AND HUMIDITY
HOWEVER...TIMING OF ANY SHORTWAVES DROPPING DOWN ACROSS IOWA IN
THE NORTHWEST FLOW IS NEAR IMPOSSIBLE. FOR THIS REASON I DO NOT
HAVE POPS IN THE EXTENDED BUT THIS IS DUE TO A LACK OF CONFIDENCE
IN TIMING AND LOCATION AND NOT THINKING THAT SHORTWAVE WONT HAPPEN
ACROSS THE AREA DURING THIS TIME.
&&
.AVIATION...23/12Z
ISSUED AT 614 AM CDT SUN JUN 23 2013
THERE WILL BE OCCASIONAL THUNDERSTORMS THROUGHOUT THE FORECAST
PERIOD AND WITH THEM...MVFR CIGS AND/OR VSBYS WITH HEAVY RAIN.
STRONG WIND AND POSSIBLY HAIL MAY ACCOMPANY STORMS AS WELL. SFC
FLOW GENERALLY SE AT 15G25KTS BUT STRONGER IN STORMS.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY
MORNING FOR AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-
CARROLL-CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-
GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MARSHALL-
PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-WEBSTER-
WINNEBAGO-WORTH-WRIGHT.
&&
SHORT TERM...REV
LONG TERM...FAB
AVIATION...FAB
Hazardous weather outlook, Jun 23, 3:17 AM CST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
417 AM CDT SUN JUN 23 2013
IAZ070>075-081>086-092>097-241215-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
417 AM CDT SUN JUN 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS MORNING THEN
AGAIN THIS AFTERNOON AND TONIGHT. SOME STORMS THIS AFTERNOON AND TONIGHT
MAY BE SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE MAIN
THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE AGAIN POSSIBLE AT TIMES MONDAY THROUGH TUESDAY.
SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE
MAIN THREATS.
ON AND OFF THUNDERSTORM CHANCES WILL EXIST OVER THE AREA FOR THE
REMAINDER OF THE EXTENDED. IT IS TOO EARLY TO DETERMINE TIMING AND
SEVERE POTENTIAL FOR THE REMAINDER OF THE PERIOD AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY.
IAZ005>007-015>017-023>028-033>039-044>050-057>062-241215-
KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-
HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-
MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
417 AM CDT SUN JUN 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH MID MORNING THEN
AGAIN THIS AFTERNOON AND TONIGHT. SOME STORMS THIS AFTERNOON AND TONIGHT
MAY BE SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE MAIN
THREATS. HEAVY RAINFALL IS LIKELY WITH ANY STORM.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH MID MONDAY MORNING.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY THROUGH TUESDAY. SOME
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN
THREATS.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH MID MONDAY MORNING.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.
ON AND OFF THUNDERSTORM CHANCES WILL EXIST OVER THE AREA FOR THE
REMAINDER OF THE EXTENDED. IT IS TOO EARLY TO DETERMINE TIMING AND
SEVERE POTENTIAL FOR THE REMAINDER OF THE PERIOD AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY.
IAZ004-241215-
EMMET-
417 AM CDT SUN JUN 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH EARLY MORNING THEN
AGAIN THIS AFTERNOON AND TONIGHT. SOME STORMS THIS AFTERNOON MAY
BE SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE MAIN
THREATS. HEAVY RAINFALL IS LIKELY WITH ANY STORM.
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE UPPER
DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH MID MONDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY THROUGH TUESDAY. SOME
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN
THREATS.
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR A PORTION OF THE
UPPER DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.
A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH MID MONDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
ON AND OFF THUNDERSTORM CHANCES WILL EXIST OVER THE AREA FOR THE
REMAINDER OF THE EXTENDED. IT IS TOO EARLY TO DETERMINE TIMING AND
SEVERE POTENTIAL FOR THE REMAINDER OF THE PERIOD AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY.
FAB
In the hours before
Local storm report, Jun 23, 3:36 AM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
436 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND GST ESTHERVILLE 43.40N 94.83W
06/23/2013 M58 MPH EMMET IA ASOS
&&
RVACHALESpecial weather statement, Jun 23, 5:28 AM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
628 AM CDT SUN JUN 23 2013
IAZ005-006-016-024-025-035-036-046-047-057>059-070>072-081-082-
092-093-231330-
KOSSUTH-WINNEBAGO-HANCOCK-HUMBOLDT-WRIGHT-WEBSTER-HAMILTON-GREENE-
BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-MADISON-ADAMS-UNION-
TAYLOR-RINGGOLD-
INCLUDING THE CITIES OF...ALGONA...FOREST CITY...GARNER...
HUMBOLDT...CLARION...FORT DODGE...WEBSTER CITY...JEFFERSON...
BOONE...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC...GREENFIELD...
WINTERSET...CORNING...CRESTON...BEDFORD...MOUNT AYR
628 AM CDT SUN JUN 23 2013
...THUNDERSTORMS WITH BRIEF HEAVY RAIN AND GUSTY WINDS...
A LINE OF THUNDERSTORMS WITH BRIEF HEAVY RAINFALL AND WINDS
GUSTING TO 30 TO 45 MPH WILL MOVE ACROSS THE AREA BETWEEN 630 AM
CDT AND 830 AM CDT THIS SUNDAY MORNING. RAINFALL AMOUNTS MAY REACH
ONE HALF TO AN INCH IN A SHORT PERIOD OF TIME AS THE STORMS PASS
YOUR AREA. EXPECT DANGEROUS LIGHTNING ALONG WITH THE STORMS EARLY
THIS MORNING.
THE BRIEF HEAVY RAINFALL MAY CAUSE PONDING OF WATER AND LOCALIZED
RISES IN STREAMS AND CREEKS EARLY TODAY.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER TODAY. SOME OF THE
STORMS MAY BE STRONG WITH LOCALLY HEAVY RAINFALL OVER PORTIONS OF
CENTRAL AND NORTHERN IOWA.
REV
Special weather statement, Jun 23, 6:03 AM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
703 AM CDT SUN JUN 23 2013
IAZ007-017-026-027-037-038-048-049-060-061-073-074-083-084-094-
095-231530-
WORTH-CERRO GORDO-FRANKLIN-BUTLER-HARDIN-GRUNDY-STORY-MARSHALL-
POLK-JASPER-WARREN-MARION-CLARKE-LUCAS-DECATUR-WAYNE-
INCLUDING THE CITIES OF...NORTHWOOD...MASON CITY...HAMPTON...
ALLISON...ELDORA...GRUNDY CENTER...AMES...MARSHALLTOWN...
DES MOINES...NEWTON...INDIANOLA...KNOXVILLE...OSCEOLA...
CHARITON...LEON...CORYDON
703 AM CDT SUN JUN 23 2013
...SHOWERS AND THUNDERSTORMS WITH BRIEF HEAVY RAIN AND GUSTY WINDS...
A LINE OF THUNDERSTORMS WITH BRIEF HEAVY RAINFALL AND WINDS
GUSTING TO 30 TO 45 MPH WILL MOVE ACROSS THE AREA BETWEEN 7 AM
CDT AND 1030 AM CDT THIS SUNDAY MORNING. RAINFALL AMOUNTS MAY REACH
ONE HALF TO AN INCH IN A SHORT PERIOD OF TIME AS THE STORMS PASS
YOUR AREA. EXPECT DANGEROUS LIGHTNING ALONG WITH THE STORMS EARLY
THIS MORNING.
THE BRIEF HEAVY RAINFALL MAY CAUSE PONDING OF WATER AND LOCALIZED
RISES IN STREAMS AND CREEKS EARLY TODAY.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER TODAY. SOME OF THE
STORMS MAY BE STRONG WITH LOCALLY HEAVY RAINFALL OVER PORTIONS OF
CENTRAL AND NORTHERN IOWA.
REV
Special weather statement, Jun 23, 7:05 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
805 AM CDT SUN JUN 23 2013
IAZ028-039-050-062-075-085-086-096-097-231700-
BREMER-BLACK HAWK-TAMA-POWESHIEK-MAHASKA-MONROE-WAPELLO-APPANOOSE-
DAVIS-
INCLUDING THE CITIES OF...WAVERLY...WATERLOO...TOLEDO...
GRINNELL...OSKALOOSA...ALBIA...OTTUMWA...CENTERVILLE...BLOOMFIELD
805 AM CDT SUN JUN 23 2013
...THUNDERSTORMS WITH BRIEF HEAVY RAIN AND GUSTY WINDS...
A LINE OF THUNDERSTORMS WITH BRIEF HEAVY RAINFALL AND WINDS
GUSTING TO 30 TO 45 MPH WILL MOVE ACROSS THE AREA BETWEEN 830 AM
CDT AND NOON THIS SUNDAY MORNING. RAINFALL AMOUNTS MAY REACH ONE
HALF TO AN INCH IN A SHORT PERIOD OF TIME AS THE STORMS PASS YOUR
AREA. EXPECT DANGEROUS LIGHTNING ALONG WITH THE STORMS EARLY THIS
MORNING.
THE BRIEF HEAVY RAINFALL MAY CAUSE PONDING OF WATER AND LOCALIZED
RISES IN STREAMS AND CREEKS EARLY TODAY.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER TODAY. SOME OF THE
STORMS MAY BE STRONG WITH LOCALLY HEAVY RAINFALL OVER PORTIONS OF
CENTRAL AND NORTHERN IOWA.
REV
Special weather statement, Jun 23, 9:12 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1012 AM CDT SUN JUN 23 2013
IAZ006-007-016-017-025-026-231700-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-
INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER...
MASON CITY...CLARION...HAMPTON
1012 AM CDT SUN JUN 23 2013
GUSTY WINDS CAN BE EXPECTED THROUGH NOON TODAY. SOUTHERLY WINDS OF
25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH CAN BE EXPECTED. NO
SEVERE WEATHER IS EXPECTED.
High Wind, Calhoun
- When
- June 23, 9:14 AM CST to 9:27 AM CST
- Where
- Calhoun forecast zone
- Measured
- 81 kt (93 mph) measured gust
- Property damage
- $20,000
- Crop damage
- $10,000
- Reported by
- Mesonet
- Coordinates
- 42.385, -94.640 (the zone’s center; the record gives no point)
High Wind, Webster
- When
- June 23, 9:25 AM CST to 9:40 AM CST
- Where
- Webster forecast zone
- Measured
- 69 kt (79 mph) estimated gust
- Property damage
- $25,000
- Crop damage
- $10,000
- Reported by
- Public
- Coordinates
- 42.428, -94.182 (the zone’s center; the record gives no point)
Ten high tension power poles were blown down about 5 miles west of Fort Dodge.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Illinois, June 23 to 24, 2013$9.0 million · 1 in hail · 10 events
- Flash Flood and Hail in Vermont, June 23, 2013$350,000 · 60 kt wind · 7 events
- Hail in Kansas, June 23, 2013$300,000 · 1.5 in hail · 2 events
- Flash Flood and Flood in Iowa, June 23 to 24, 2013$240,000 · 52 kt wind · 5 events
- Flash Flooding in New York, June 23, 2013$165,000 · 4 events
- Flooding and Hail in Indiana, June 23, 20131 injured · $34,000 · 61 kt wind · 11 events
- Hail and Damaging Wind in Ohio, June 23, 2013$50,000 · 55 kt wind · 3 events
- Hail and Damaging Winds in Maine, June 23, 20132 injured · 1 in hail · 10 events
- Damaging Wind and Heavy Rain in Illinois, June 23, 2013$26,000 · 52 kt wind · 3 events
- Damaging Winds in New York, June 23, 2013$20,000 · 50 kt wind · 2 events
- Flood and Hail in Ohio, June 23, 2013$6,000 · 1 in hail · 7 events
- Flash Flooding and Damaging Winds in Illinois, June 23, 201353 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 448262, 448263.